# SDR UPS00832704

- Difficulty date: May 10, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, SEAT TRACK ''F'' IS WORN, GOUGED AND HAS BARE METAL STA 810 - 1010.  BLENDED GOUGES STA 810 - 920.  REMOVED AND REPLACED TRACK STA 970 - 1010 IAW DC8 SRM 53-2-3 & UPS EO DC8 5320-5167C.  ALODINED AND PRIMED IAW DC 8 SRM 51-1-8.
